Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tingling In Fingers A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

tingling in fingers and toes with red splotches

Hello, I have been HIV+ for ~11-12 years and I have taken everything from AZT to now taking Truvada, Reyataz and Norvir and everything in between. A couple weeks ago I started getting tingling in my fingertips. The next day, it also appeared in my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The symptoms you describe would be unusual to be standard HIV drug related peripheral neuropathy due to distribution and the fact that the symptoms improved yet meds were continued. Vascular spasm (Raynauds syndrome like) and other conditions would... Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July... Read more »

Tingling In Fingers

I was diagnosed as HIV+ in February 2003 and started meds (Trizivir & Sustiva) in April 2003. My... Read more »
Articles
AIDS InfoNet

Chinese Acupuncture

...table, either on your stomach or on your back. Needles will be inserted at the selected points. You may feel a little pain, tingling or numbness as the needles are inserted. The needles are left in place for up to 30 or 45 minutes, depending on... Read more »
AIDS InfoNet

Mitochondrial Toxicity

...lactic acidosis: Nausea Vomiting Severe fatigue Recent weight loss Rapid, deep breathing Cramps, muscle aches and numbness or tingling Muscle weakness that rapidly gets worse Lactic acidosis can be fatal. See your health care provider... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...Are the Side Effects? Atazanavir can cause high levels of bilirubin, nausea, headache, rash, stomach pain, vomiting, diarrhea, tingling in hands or feet, and depression. Atazanavir may cause changes in heart rhythm. Tell your health care... Read more »
AIDS InfoNet

Ritonavir (Norvir)

...What Are the Side Effects? The most serious side effects are nausea, vomiting, gas, and diarrhea. Some people also experience tingling or numbness around the mouth, or find that foods taste strange. Side effects made about one-third of people... Read more »
Connect With Others

Some Info on ARS, Seroconversion and the Rest

Posted by Anonymous, 6 Replies
...longest nerves first, therefore it always starts in the toes, may progress upwards to involve the legs and may also involve the fingers. Peripheral means that it occurs in the lymbs. In general it is symmetric and affects both parts of the body... Read more »

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...and Ibuprofen in my system. I have mild eczema on my hands. It is very symmetrical and is located on the inside of my index fingers and the top of my pinky fingers. It's been there since I was about 10. About 4 weeks after my exposure I... Read more »

numbness and tingling

Posted by Anonymous, 4 Replies
...Jackie,Jade,Gregg,Gman,anyone know whats goin on with the tingling and numbing hands and fingers.As you all know ive had all the symptoms everyone else has, i thought i was the only one with this numbing problem but there Read more »